Alert archive / Minnesota / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 131, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Aug 6, 2013, 8:54 PM CDT for 4 counties in Minnesota. It was in force for 66 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 6, 2013, 8:54 PM CDT (01:54 UTC)
- Expired
- Aug 6, 2013, 10:00 PM CDT
- In force
- 66 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Dakota County, MN, Hennepin County, MN, Scott County, MN, Washington County, MN
The radar
The Minneapolis radar (KMPX), 50 km from the middle of the area, began a volume at 01:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 6, 8:55 PM CDT | HAIL 1.75 | Prior Lake, MN | |
| Aug 6, 9:07 PM CDT | HAIL 1.75 | 3 N Vermillion, MN | |
| Aug 6, 9:25 PM CDT | HAIL 1 | Hastings, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 6, 2:24 PM CDT | Tornado Watch | SPC | 7 hr |
| Aug 6, 7:31 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 1.9 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 576 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 1678 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 4.3
The text
As transmitted, in the capitals the NWS used until 2016.
242
WUUS53 KMPX 070154
SVRMPX
MNC037-053-139-163-070300-
/O.NEW.KMPX.SV.W.0131.130807T0154Z-130807T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
854 PM CDT TUE AUG 6 2013
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DAKOTA COUNTY IN EAST CENTRAL MINNESOTA...
SOUTHEASTERN HENNEPIN COUNTY IN EAST CENTRAL MINNESOTA...
NORTHEASTERN SCOTT COUNTY IN EAST CENTRAL MINNESOTA...
SOUTHWESTERN WASHINGTON COUNTY IN EAST CENTRAL MINNESOTA...
* UNTIL 1000 PM CDT
* AT 850 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF BURNSVILLE...AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...PUBLIC.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BURNSVILLE...EAGAN...LAKEVILLE...CRYSTAL BAY...APPLE VALLEY...
FARMINGTON...ROSEMOUNT...CASTLE ROCK...COATES...VERMILLION...
RANDOLPH...HAMPTON...HASTINGS...NEW TRIER AND MIESVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4470 9356 4485 9342 4479 9279 4475 9280
4472 9273 4463 9274 4462 9280 4454 9280
4454 9291 4451 9294 4452 9303 4448 9304
4447 9307
TIME...MOT...LOC 0154Z 302DEG 25KT 4471 9335
HAIL...1.50IN
WIND...60MPH
$$
JRB5 follow-up statements
879
WWUS53 KMPX 070201
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
901 PM CDT TUE AUG 6 2013
MNC053-070211-
/O.CAN.KMPX.SV.W.0131.000000T0000Z-130807T0300Z/
HENNEPIN MN-
901 PM CDT TUE AUG 6 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HENNEPIN COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4469 9352 4480 9340 4479 9334 4483 9323
4483 9316 4479 9280 4475 9280 4472 9273
4463 9274 4462 9280 4454 9280 4454 9291
4451 9294 4452 9303 4448 9304 4447 9308
TIME...MOT...LOC 0201Z 295DEG 37KT 4470 9308
$$
MNC037-139-163-070300-
/O.CON.KMPX.SV.W.0131.000000T0000Z-130807T0300Z/
DAKOTA MN-SCOTT MN-WASHINGTON MN-
901 PM CDT TUE AUG 6 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
WASHINGTON...NORTHEASTERN SCOTT AND DAKOTA COUNTIES UNTIL 1000 PM
CDT...
AT 859 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
LAKEVILLE...AND MOVING SOUTHEAST AT 40 MPH.
HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
COATES...RANDOLPH...VERMILLION...HAMPTON...HASTINGS...NEW TRIER AND
MIESVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4469 9352 4480 9340 4479 9334 4483 9323
4483 9316 4479 9280 4475 9280 4472 9273
4463 9274 4462 9280 4454 9280 4454 9291
4451 9294 4452 9303 4448 9304 4447 9308
TIME...MOT...LOC 0201Z 295DEG 37KT 4470 9308
HAIL...2.50IN
WIND...60MPH
$$
JRB428
WWUS53 KMPX 070208
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
908 PM CDT TUE AUG 6 2013
MNC163-070218-
/O.CAN.KMPX.SV.W.0131.000000T0000Z-130807T0300Z/
WASHINGTON MN-
908 PM CDT TUE AUG 6 2013
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHWESTERN
WASHINGTON COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4468 9345 4479 9339 4479 9302 4477 9301
4476 9296 4478 9289 4475 9285 4474 9278
4470 9273 4463 9274 4462 9280 4454 9280
TIME...MOT...LOC 0208Z 286DEG 40KT 4468 9296
$$
MNC037-139-070300-
/O.CON.KMPX.SV.W.0131.000000T0000Z-130807T0300Z/
DAKOTA MN-SCOTT MN-
908 PM CDT TUE AUG 6 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
SCOTT AND CENTRAL DAKOTA COUNTIES UNTIL 1000 PM CDT...
AT 903 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES EAST OF
LAKEVILLE...AND MOVING EAST AT 45 MPH.
THIS IS A VERY DANGEROUS STORM.
HAZARD...BASEBALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE SEVERELY INJURED. EXPECT
SHATTERED WINDOWS...EXTENSIVE DAMAGE TO ROOFS...SIDING AND
VEHICLES.
LOCATIONS IMPACTED INCLUDE...
NEW TRIER...HASTINGS AND MIESVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4468 9345 4479 9339 4479 9302 4477 9301
4476 9296 4478 9289 4475 9285 4474 9278
4470 9273 4463 9274 4462 9280 4454 9280
TIME...MOT...LOC 0208Z 286DEG 40KT 4468 9296
HAIL...2.75IN
WIND...60MPH
$$
JRB568
WWUS53 KMPX 070213
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
913 PM CDT TUE AUG 6 2013
MNC139-070222-
/O.CAN.KMPX.SV.W.0131.000000T0000Z-130807T0300Z/
SCOTT MN-
913 PM CDT TUE AUG 6 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SCOTT COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4465 9329 4478 9328 4479 9302 4476 9300
4476 9296 4478 9289 4475 9285 4474 9278
4470 9273 4463 9274 4462 9280 4454 9280
TIME...MOT...LOC 0212Z 286DEG 40KT 4466 9290
$$
MNC037-070300-
/O.CON.KMPX.SV.W.0131.000000T0000Z-130807T0300Z/
DAKOTA MN-
913 PM CDT TUE AUG 6 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL DAKOTA
COUNTY UNTIL 1000 PM CDT...
AT 908 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES NORTH OF
CANNON FALLS...AND MOVING EAST AT 45 MPH.
THIS IS A VERY DANGEROUS STORM.
HAZARD...BASEBALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...PUBLIC. GOLF BALL SIZE WAS REPORTED 3 MILES NORTH OF
VERMILLION. RADAR INDICATES LARGER HAIL IS OCCURRING IN VERMILLION.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE SEVERELY INJURED. EXPECT
SHATTERED WINDOWS...EXTENSIVE DAMAGE TO ROOFS...SIDING AND
VEHICLES.
LOCATIONS IMPACTED INCLUDE...
HASTINGS AND MIESVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4465 9329 4478 9328 4479 9302 4476 9300
4476 9296 4478 9289 4475 9285 4474 9278
4470 9273 4463 9274 4462 9280 4454 9280
TIME...MOT...LOC 0212Z 286DEG 40KT 4466 9290
HAIL...2.75IN
WIND...60MPH
$$
JRB661
WWUS53 KMPX 070217
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
917 PM CDT TUE AUG 6 2013
MNC037-070300-
/O.CON.KMPX.SV.W.0131.000000T0000Z-130807T0300Z/
DAKOTA MN-
917 PM CDT TUE AUG 6 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
DAKOTA COUNTY UNTIL 1000 PM CDT...
AT 913 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES NORTH OF
CANNON FALLS...AND MOVING EAST AT 40 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...PUBLIC. GOLF HAIL WAS REPORTED NEAR VERMILLION.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MIESVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4460 9302 4476 9296 4478 9289 4475 9285
4474 9278 4470 9273 4463 9274 4462 9280
4456 9280
TIME...MOT...LOC 0216Z 283DEG 36KT 4467 9287
HAIL...1.75IN
WIND...60MPH
$$
JRB543
WWUS53 KMPX 070227
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
927 PM CDT TUE AUG 6 2013
MNC037-070238-
/O.CAN.KMPX.SV.W.0131.000000T0000Z-130807T0300Z/
DAKOTA MN-
927 PM CDT TUE AUG 6 2013
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL DAKOTA COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 2 AM CDT.
LAT...LON 4460 9302 4476 9296 4478 9289 4475 9285
4474 9278 4470 9273 4463 9274 4462 9280
4456 9280
TIME...MOT...LOC 0228Z 283DEG 36KT 4464 9271
$$
JRBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 8:05 PM CDT, 49 minutes earlier.
Area forecast discussion, Aug 6, 8:05 PM CDT, 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 805 PM CDT TUE AUG 6 2013 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 800 PM CDT TUE AUG 6 2013 SEVERE THUNDERSTORM ACTIVITY MOVING THROUGH THE AREA CURRENTLY SO WILL BE BRIEF. DO EXPECT THE THUNDERSTORM ACTIVITY THAT EXTENDS FROM JUST SOUTH OF DULUTH TO NEAR WILLMAR WILL CONGEAL INTO A LINE THIS EVENING. BELIEVE MOST OF THE THUNDERSTORM ACTIVITY WILL REMAIN EAST OF ALEXANDRIA AND NORTH OF THE I-90 CORRIDOR. MAIN THREATS ARE HAIL LARGER THAN ONE INCH AND DAMAGING WINDS. THUNDERSTORM ACTIVITY SHOULD BE WINDING DOWN BY 9AM ACROSS MOST OF THE AREA WITH SOME RESIDUAL SHOWER ACTIVITY. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 321 PM CDT TUE AUG 6 2013 STUBBORN UPPER LOW ALONG THE BORDER OF NORTHERN MANITOBA AND NORTHWEST ONTARIO WILL DRIFT SOUTHEAST. ASSOCIATED TROUGH WILL SWING AROUND ON THURSDAY AND BRING A CHANCE OF STORMS...ENDING THURSDAY NIGHT. LOW LOOKS TO FINALLY BE ON THE MOVE THURSDAY NIGHT WITH SOME RIDGING FOR FRIDAY...BUT DEEP UPPER TROUGH OVER THE EASTERN HALF OF CANADA WILL REMAIN...WITH ANOTHER COUPLE OF STRONG SHORT WAVES ROTATING DOWN ITS WESTERN SIDE SATURDAY NIGHT THROUGH MONDAY. HOWEVER...THE WEEKEND MAY TURN OUT TO BE DRY IF THE UPPER TROUGH STAYS A LITTLE FARTHER NORTH. THERE ARE A COUPLE SIGNS OF THIS IN THE DETERMINISTIC GFS AND ECMWF...AND IF THAT OCCURS..MN/WI WOULD BE BETWEEN UPPER LOW AND NORTHERN ROCKIES RIDGING...WITH MAYBE SOME WEAK SHORT WAVES COMING OUT OF THE WNW. EITHER WAY POPS OF 20-30 PERCENT SHOULD BE FINE. NW UPPER FLOW IS SUCH THAT TEMPS LOOK TO REMAIN A LITTLE BELOW NORMAL INTO EARLY NEXT WEEK. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 808PM CDT TUE AUG 6 2013 MANY DIFFERENT SOLUTIONS IN TERMS OF HOW FAR THE THUNDERSTORM ACTIVITY PERSISTS THIS EVENING. DO THINK THAT THE THUNDERSTORM ACTIVITY THAT EXTENDS FROM SOUTH OF DULUTH TO NEAR WILLMAR WILL CONGEAL INTO MORE OF A LINE AS TIME PROGRESSES WITH STORMS WEAKENING BY MIDNIGHT. AFTER THAT TIME CLOUDS SCATTER AND GUIDANCE TRIES TO BRING IN SOME PATCHY FOG WHICH IS NOT OUT OF THE QUESTIONS BUT AM NOT CONFIDENT THE TERMINALS WILL SEE A REDUCTION. NORTHWEST FLOW WILL USHER IN COOLER AIR AND WE CAN EXPECT SCATTERED CLOUDS TO REFORM AFTER SUNRISE WEDNESDAY WITH A FEW GUSTY NORTHWEST WINDS. KMSP... WORST OF THE THUNDERSTORM ACTIVITY IS DONE FOR MSP IN TERMS OF WINDS AND LARGE HAIL. THUNDERSTORM ACTIVITY WILL CONTINUE TO PERSIST FOR THE NEXT 2-3 HOURS ENDING BY 04Z. AFTER THAT...SCATTERED CLOUDS AROUND 035 TO 040 AND SOME GUSTS TO 15KTS FOR THE AFTERNOON ON THURSDAY. MAY BE SOME PATCHY FOG AFTER 08Z BUT BELIEVE IT WILL BE CONFINED TO THE MINNESOTA RIVER VALLEY. /OUTLOOK FOR KMSP/ THU...VFR. CHC TSRA. WINDS SW 5-10 KTS. FRI...VFR. WINDS NW 5-10 KTS. SAT...VFR. WINDS NW 5 KTS. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && SHORT TERM...DRL LONG TERM...TDK AVIATION...DRL
Hazardous weather outlook, Aug 6, 11:51 AM CDT, 9 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1151 AM CDT TUE AUG 6 2013 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 071700- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 1151 AM CDT TUE AUG 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. HAIL TO GOLF BALL SIZE AND WIND GUSTS TO 60 MPH WILL BE THE PRIMARY HAZARDS. CONDITIONS MAY BECOME FAVORABLE FOR A FEW TORNADOES SOUTH AND EAST OF A LINE FROM REDWOOD FALLS THROUGH THE NORTHERN TWIN CITIES TO RICE LAKE FOR A BRIEF TIME DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. STRONG TO SEVERE STORMS ARE EXPECTED TO IMPACT AREAS WEST OF I-35 BETWEEN 2 AND 6 PM... AND LOCATIONS TO THE EAST BETWEEN 6 PM AND MIDNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS WILL BE POSSIBLE AGAIN THURSDAY AFTERNOON AND THURSDAY NIGHT...AND SUNDAY INTO EARLY MONDAY...BUT THEY ARE NOT EXPECTED TO BE SEVERE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED AFTER 2 PM THROUGH THIS EVENING.
In the hours before
Local storm report, Aug 6, 8:27 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
827 PM CDT TUE AUG 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TSTM WND GST 2 SW RICE LAKE 45.47N 91.76W
08/06/2013 M50 MPH BARRON WI TRAINED SPOTTER
NEAR AIR PORT AND WALMART.
&&
CARLYONLocal storm report, Aug 6, 8:30 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
830 PM CDT TUE AUG 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL 1 SSE BLOOMINGTON 44.82N 93.31W
08/06/2013 M1.00 INCH HENNEPIN MN COCORAHS
0730 PM HAIL 3 ENE CHANHASSEN 44.87N 93.50W
08/06/2013 M1.75 INCH HENNEPIN MN AMATEUR RADIO
0700 PM HAIL 2 SW DELANO 45.02N 93.81W
08/06/2013 M1.25 INCH WRIGHT MN AMATEUR RADIO
&&
CARLYONLocal storm report, Aug 6, 8:38 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
838 PM CDT TUE AUG 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 PM HAIL 2 SSW RICHFIELD 44.85N 93.30W
08/06/2013 M0.88 INCH HENNEPIN MN TRAINED SPOTTER
0758 PM TSTM WND DMG 2 ESE BLOOMINGTON 44.82N 93.28W
08/06/2013 HENNEPIN MN TRAINED SPOTTER
HWY 77 AND OLD SHAKOPEE RD...NEAR MALL OF AMERICA...PINE
TREE UPROOTED...S-BOUND HWY 77 CLOSED.
0812 PM HAIL WACONIA 44.85N 93.79W
08/06/2013 M1.00 INCH CARVER MN TRAINED SPOTTER
&&
CARLYONLocal storm report, Aug 6, 8:50 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
850 PM CDT TUE AUG 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL 4 S BLOOMINGTON 44.77N 93.32W
08/06/2013 M1.00 INCH DAKOTA MN TRAINED SPOTTER
&&
CARLYONLocal storm report, Aug 6, 8:51 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
851 PM CDT TUE AUG 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL 3 ESE EDEN PRAIRIE 44.83N 93.40W
08/06/2013 M1.25 INCH HENNEPIN MN TRAINED SPOTTER
&&
CARLYONLocal storm report, Aug 6, 8:53 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
853 PM CDT TUE AUG 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0754 PM HAIL EAGAN 44.82N 93.16W
08/06/2013 M1.75 INCH DAKOTA MN TRAINED SPOTTER
0754 PM TSTM WND DMG EAGAN 44.82N 93.16W
08/06/2013 DAKOTA MN TRAINED SPOTTER
LARGE TREE LIMBS DOWN
&&
FRANKSThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 7:05 PM CDT | Special Weather Statement | MPX | Stearns | 40 min |
| Aug 6, 7:16 PM CDT | Severe Thunderstorm Warning | MPX | Meeker, Stearns | 44 min |
| Aug 6, 7:33 PM CDT | Severe Thunderstorm Warning | MPX | Stearns, Wright | 42 min |
| Aug 6, 7:40 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Hennepin, Ramsey, Washington | 65 min |
| Aug 6, 8:08 PM CDT | Special Weather Statement | MPX | Anoka | 52 min |
| Aug 6, 8:08 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Hennepin, Scott | 37 min |
| Aug 6, 8:18 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 57 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.